# SDR HALA0600662

- Difficulty date: June 30, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767-300
- Aircraft serial: 23278
- Aircraft time: 59,926 hours, 29,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 478
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT FLOOR SUPPORT LOWER SURFACE ATTACH ANGLE CRACKED BS 478 LBL 47 WL 125.  ATTACH ANGLE AT BS 478 LBL 47 WL 125 CRACKED 100 PERCENT ACROSS.  MATERIAL OUT OF LIMITS IAW SRM 53-00-04-1A-1, NOTE (B), CRACKS NOT PERMITTED.  FABRICATED NEW ATTACH ANGLE IAW SRM 51-40-02/101 FIG 01.  USING 7075 T6 .040" LOT 694306 IAW BOEING P/N 453T1031-5 AND INSTALLED NEW ANGLE IAW SRM 51-40-02-06-0 STEP 4 B & C.
